this is extremely dangerous because all diseases can coem from it like erterosclerosis, fatty liver, diabetes and similar lipids unbalance diseases.hdl cleans the venins and has also an antiviral effect when very high, even if tot chol and ldl are abnormal if hdl is 60 or higher you have nothing to fear the veins will be kept clean by hdl
i suggest to make high hdl as soon a possible, there are no drugs to do this, only supplements:
niacin vitamin, the type with slow release, also double check online there is a type of niacin which doesn t work i dont remember the name (its the one without red skin effect)
liposomal gsh from livonlabs
fish oil, epa+dha 2g minimum daily
vit d3 5000iu or higher according to your blood levels
as to exsercise my experience is: useless, only eating foods reach of antocianins, increasing d3 levels, epa+dha 2g i solved fatty liver and got very low bmi in few months and never had exsercise again since then
i never obtain anything from exsercise except loss of some kilos, no effect on blood levels or fatty liver, while antocianins got me to the weight i had as a teen which looks stange on an adult you look very very thin
so i do believe exsercise is necessary but some natural substances in the diet and d3 can do so much more
I am thin at all and of regular body weight. BMI of 22.
Even not overweighted, my blood pressure has been consistently high (~135/85). I have been taking vitamins D, fish oil, etc for long time. Recently I did a study on myself, by relating diet, etc with my BP. Eventually I found out that exercises make big difference. With vigorous exercises (reaching heartbeat of 130), my BP drop to ~110-120/75-80. The effects show up in a matter of days. If I stop exercises, my BP go up in a week. I am thinking whether low HDL causes high BP. Since exercises increase HDL, I may get double benefits.
My diet has been very healthy. I rarely consume fat, mostly vegetables, fish, chicken and egg.
sides of niacin: red skin and feeling hot, this is due to the increase in hdl that opens up vessels and this is actually good even if you may feel having red skin and feeling hotter is strange, no worries about this
by the way you may also try ezetimibe since the recent news of entry interference on hbv and no sdies from this drug, while i d not try statins
By contrast, slow-release niacin preparations reduce the hot-flush effect by releasing niacin over an extended period of 12 hours or longer. Most of these preparations are unsafe and I do not recommend them. “No-flush” niacin preparations, such as inositol hexaniacinate and nicotinamide, are widely sold as niacin alternatives that do not cause hot flushes. In my experience, however, they simply do not work. In other words, no flush, no effect.
The correct dose of niacin depends on what abnormality you and your doctor are trying to correct. To raise HDL and correct small LDL, a dose of 750-1000 mg a day usually provides full benefit. Increasing this dose to 1500 mg a day may provide slightly greater benefit. To reduce LDL or Lp(a), higher doses (from 1000 mg up to 4000-5000 mg per day) are often used, with higher doses providing greater effects. However, doses this high should be taken only with a physician’s supervision. Keep in mind that it may take three months or longer to realize the full lipid-optimizing benefits of niacin.
As previously noted, the one common though generally harmless side effect of taking niacin use is hot flushes. Some people find them bothersome enough that they want to flush the niacin down the toilet!
The flush, which feels like blushing when one is embarrassed, is usually accompanied by a prickly sensation over the face, neck, and chest. Some women say it feels like the hot flashes of menopause. These flushes are usually short-lived, lasting no more than 20 minutes. Tolerance to this effect occurs with continued niacin use, usually after a few weeks or months. You may experience flushing at the start of your niacin program as well as when you increase your dose. In rare cases, a more marked flushing reaction may occur, resembling a rash or hives. If this occurs, speak to your doctor about whether you should continue using niacin.
You can employ several strategies to greatly minimize or even eliminate niacin-induced hot flushes:
Drink plenty of water. This is very important and especially helpful when you experience a hot flush: drink two 8- to 12-ounce glasses of water immediately, and the hot flush will almost always disappear within a few minutes. If you need to drink water to block hot flushes but find yourself getting up several times a night to urinate, take your niacin with dinner or breakfast. If you are restricting your fluid intake because of kidney disease, heart disease, water retention, or diuretic use, talk with your doctor before increasing your water intake.
Take niacin after consuming a small handful of nuts, such as 5-10 raw almonds, walnuts, or pecans. This will slow niacin’s absorption in the body. You may want to skip this if you are limiting your calorie intake in order to lose weight. While some people recommend taking niacin with a low-fat snack, I discourage this approach, as low-fat snacks like crackers contribute to increased levels of dangerous small LDL.
Take niacin with an aspirin. When you start niacin and whenever you increase the dose, taking an adult (325-mg) uncoated aspirin tablet can block the niacin flush. After a few weeks or months, when flushing dissipates, changing to a low-dose (81-mg) enteric-coated aspirin can minimize stomach upset and the long-term risk of stomach ulcers and bleeding. Always discuss aspirin use with your doctor, and only use aspirin on a long-term basis with your doctor’s recommendation.
Avoid alcohol and spicy foods when taking niacin. This strategy is not crucial for everyone, as only some people are sensitive to this phenomenon. You can consume alcohol and spicy foods apart from your use of niacin—for example, having a glass of wine at 7 p.m. and then taking niacin at 9 p.m. Only a few people will have more flushing due to the combination.
Niacin therapy should be initiated in patients with low HDL levels (less than 40 mg/dL for men and less than 50 mg/dL for women), particularly if other risk factors are present. Niacin is among the most effective agents known for correcting the multiple causes of heart and vascular disease, and has been shown to greatly diminish the risk of heart attack. Niacin is very safe and easy to use, if used properly. In my experience, over 95% of people who follow these guidelines are able to take niacin with only minimal hot flushes. Potentially serious side effects are almost never seen.
this link is strongly suggested to all those having heart, blood pressure or cholesterol problems.be also aware that hdl at high levels has a mild antivirals effect on hbv so increasing it is beneficial anyway
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.